Journal of East China Normal University(Natural Sc ›› 2006, Vol. 2006 ›› Issue (5): 83-85.

• Article • Previous Articles     Next Articles

Maximally Edge-Connectivity of a Transformation Graph G+--

CHEN Jin-yang, MENG Ji-xiang   

  1. Institute of Mathematics and System Sciences, Xinjiang University, Urumqi 830046, China
  • Received:2005-05-08 Revised:2005-10-10 Online:2006-09-25 Published:2012-11-27

Abstract: This paper proved that for any graph G, its transformation graph G+-- is maximally edge-connected if and only if G has at least two edges and G ~≠ 2K2.

Key words: transformation graphs, edge-connectivity, maximally edge-connectivity  ,

CLC Number: